ETRI-Knowledge Sharing Plaform

ENGLISH

성과물

논문 검색
구분 SCI
연도 ~ 키워드

상세정보

학술지 Efficiently Answering Reachability Queries for Tree-Structured Data in Repetitive Prime Number Labeling Schemes
Cited 3 time in scopus Download 85 time Share share facebook twitter linkedin kakaostory
저자
안진현, 이태휘, 임동혁
발행일
201805
출처
Applied Sciences, v.8 no.5, pp.1-9
ISSN
2076-3417
출판사
MDPI AG
DOI
https://dx.doi.org/10.3390/app8050785
협약과제
17HS7600, 대규모 트랜잭션 처리와 실시간 복합 분석을 통합한 일체형 데이터 엔지니어링 기술 개발, 김창수
초록
Reachability queries plays a crucial role in accessing relationships between nodes in tree-structured data. Previous studies have proposed prime number labeling schemes that answer reachability queries using arithmetic operations. However, the prime numbers in these schemes can become very large when a tree contains a considerable number of nodes; thus, it is not scalable. Recently, a repetitive prime number labeling scheme that reduces space requirements was proposed. Unfortunately, it suffers from slow query processing, owing to the complexity of its reachability test. In this paper, we propose a more efficient method for answering reachability queries in a repetitive prime number labeling scheme. The results of experiments using real-world XML datasets show that our approach reduces reachability query processing times.
KSP 제안 키워드
Arithmetic operations, Labeling scheme, Prime number labeling, Query Processing, Reachability query, Real-world, Space requirements, Tree-Structured Data
본 저작물은 크리에이티브 커먼즈 저작자 표시 (CC BY) 조건에 따라 이용할 수 있습니다.
저작자 표시 (CC BY)